# SDR CALA9701295

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1267-1288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON VERTICAL AND UPPER HORIZONTAL FLANGE OF LONGERON 52 AT STA 1267 TO 1288.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW ECRA 5310-03538.
